# SDR GTIA2021101136040

- Difficulty date: October 11, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 15,420 hours, 6,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE PRESSURE BELOW 1500PSI.-SERVICED L1 DOOR ASSIST BOTTLE PRESSURE TO SERVICABLE LIMITS IAW AMM 52-10-00.
